English   español  
Please use this identifier to cite or link to this item: http://hdl.handle.net/10261/157268
logo share SHARE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:


Smooth Finite T-norms and Their Equational Axiomatization

AuthorsEsteva, Francesc ; García-Cerdaña, Àngel ; Godo, Lluis
Issue Date2016
CitationFuzzy Logic and Information Fusion. Studies in Fuzziness and Soft Computing, vol 339: 11- 24 (2016)
AbstractIn this paper, as homage to Professor Gaspar Mayor in his 70 anniversary, we present a summary of results on BL-algebras and related structures that, using the one-to-one correspondence between divisible finite t-norms and finite BL-chains, allows us to provide an equational characterization of any divisible finite t-norm.
Identifiersdoi: 10.1007/978-3-319-30421-2_2
isbn: 978-3-319-30419-9
Appears in Collections:(IIIA) Libros y partes de libros
Files in This Item:
File Description SizeFormat 
accesoRestringido.pdf15,38 kBAdobe PDFThumbnail
Show full item record
Review this work

WARNING: Items in Digital.CSIC are protected by copyright, with all rights reserved, unless otherwise indicated.